Hi. Ive been taking zoloft 50mg for about 8 yrs for anxiety/ depression.
Recently Ive felt the zoloft has not been working as it used to so I went to see my nurse practictioner. She decided to switch me from zoloft to Lexapro. She said I could immediatly discontinue the zoloft and start on the lexapro 10 mg. I have been feeling a little out of sorts since I have switched and i am wondering if perhaps I should taper off the zoloft and ease into the lexapro.. or does it not matter?
Thanks for your time
Hi.. Yes it does matter.. it is always best to taper off of med. Did she tell you how to do that? Your body has gotten used to the zoloft and you will have problems if you just stop it. But since she said you could just start the Lexapro it is probally just going to take a while to start feeling the effects.
Thanks for responding. I am feeling pretty "normal", just almost too relaxed.. a litte out of it, foggy headed. so im wondering if i should reintroduce the zoloft with the lexapro or just continue with the lexapro without the zoloft. I have been without zoloft for 5 days now.
Well I'm not a nurse or doctor, but I can tell you that I went off 50 mg Zoloft over the space of a little less than 1 month and it wasnt long enough. I ended up taking a big nose dive into a deep depression. So now I'm back on and actually increased to 100 mg Zoloft.
I havé been on zoloft for 11 years ! I am doing ok on it untll i started to havé serious and disturbing night sweats and stressfull dreams . As well as bad liver blood exams . I was told that m'y liver is getting intoxicated with thé zoloft . This scared me so i reduced from 50 to 25 Mgs per day , thé withdrawals are a little hard. Iwould plan on reducing it more ! I am afraid all together as this drug changed m'y life and made me feel so much better . Also , about thé weight , does everyone loose weight after getting off thé zoloft ? Thanks for any constructive feedback !
I was put on 59mg of zoloft. Then my dr changed me to 10 mg of lexapro...Well that made it wors. Then she put me back on 100 mg of zoloft. Now she wamts me to try 75mg of effxxor xr...Not sure about that
I am on 200 mgs. of zoloft and 150 of effexor. I previously had been on 200 of zoloft when it quit just before Christmas. They have slowly introduced the effexor, but I still have anxiety every morning, for which they have prescribed clorazipam to take the edge off. I have been on this cocktail for sometime and still am not back to my old self. It has been about 2 1/2 months on these two. The biggest problem I had with the effexor is the night sweats. My bed could have floated away so that is why they went down to 150.
Finding and mixing the right meds is really a crap shoot , but we have to try if we ever want to enjoy life to the fullest. Good luck with your meds. We will all get better, sometimes it just takes a long time. Best Wishes - Sandi
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.